# SDR GTIA2021072935894

- Difficulty date: July 26, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N919NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9272
- Aircraft time: 5,001 hours, 2,066 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST BOTTLE BELOW WEEKLY LIMIT-AVC R1 DOOR ASSIST BOTTLE TO PROPER PSI AS PER AMM 52-10-00.
